Health & Household > Health Care > Medications & Treatments > Pain Relievers > Non-Aspirin > Acetaminophen
Acetaminophen 325mg 100ct, By Equate, Compare to Tylenol
Product ID: B00JXLFBLK
Condition: New
Sold Out
Product Description
Acetaminophen 325mg 100ct, By Equate, Compare to Tylenol
- Regular strength.
- Contains no aspirin.
- Pain Reliever / Fever Reducer.
- Contains 100, 325mg tablets.
- Compare to Tylenol active ingredient.
Regular strength. Contains no aspirin. Pain Reliever / Fever Reducer. Contains 100, 325mg tablets. Compare to Tylenol active ingredient.
Technical Specifications
Country
USA
Binding
Health and Beauty
EAN
0681131061315
IsAdultProduct
Label
Equate
Manufacturer
Equate
Publisher
Equate
Studio
Equate









